Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 'Norepinephrine Syndrome' The Cause of my Anxiety

Posted by paranoid_android on March 17, 2011, at 17:37:24

In reply to Re: 'Norepinephrine Syndrome' The Cause of my Anxiety KarenRB53, posted by Cydnie on March 14, 2011, at 8:54:58

I think the same thing happened to me with Remeron. I took it for several months without any problems, but after someone in my family died, while I was on 30 mg, my anxiety went through the roof. The doc upped me to 45 mg and I got even worse. Had a constant panicked feeling for months, especially in the morning (after the sedation wore off). The anxiety I experience is physical, heart racing, palms and feet sweating, and from what I know this is caused by adrenaline, which makes me suspect the norepinephrine action of Remeron.

Anyway, it seems the sudden stress, combined with the 45 mg Remeron, put me in a bad way with anxiety for several months. Through looking at sites like this, I see other people have had anxiety with Remeron, and we are now reducing the dose, and have added Lexapro, which has always worked well for my anxiety.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:paranoid_android thread:808355
URL: http://www.dr-bob.org/babble/20110220/msgs/980619.html